Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Advice needed, TOO MUCH TIREDNESS hansi555

Posted by fleeting flutterby on June 28, 2008, at 14:32:09

In reply to Advice needed, TOO MUCH TIREDNESS, posted by hansi555 on June 28, 2008, at 2:24:16

> Hi all
> 4 weeks ago I went on Lexapro 10 mg in addition to my 52,5 mg Remeron. It is working okay but I am tired all the time now.
> I thought the Lexapro would be wise to take in the morning and it would be easier to get up. NOT SO, its like when I started out with the Remeron alone, its very difficult for me to get up. I take the Remeron in the evening.
>
> Would it be better to take the whole load in the evening? I thought it would be better with the Lexapro to start up the day with...?
> Could it be that the Lexapro is making the Remeron more sedative? Should I cut the Remeron dosage slightly?
>
> Any response welcome

Hi there. I took 10mg of Lexapro for 6 weeks and am now on 20mg. It has made me more tired but after just two weeks from starting it I had to switch from taking it in the morning to taking it in the evening(I was so so sleepy after about 3 hours from taking it)-- so I take it right after dinner now.... it's helped some with the lethargy, though I am still with less energy.... that's partly why I haven't been posting much... can't seem to get things done in the day let alone have time/energy to be on the computer.

anyway-- good luck with your situation.

flutterby- mandy

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:fleeting flutterby thread:836932
URL: http://www.dr-bob.org/babble/20080626/msgs/836997.html